# SDR SIMA951392

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: S2718141600000
- Condition: Binding
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - DURING BRIDGE INSPECTION AND COMPLIANCE OF EO E9-2700-001, MAINTENANCE FOUND CENTER WING BOX RIGHT AILERON BELLCRANK FORWARD BEARING BINDING.  MAINTENANCE REMOVED AND INSPECTED BELLCRANK ASSEMBLY AND COMPLIED WITH FUNCTIONAL CHECK OF AILERON SYSTEM IAW ATR 42 J/C 27-10-00 FUT 10005.  AIRCRAFT WAS RETURNED TO SERVICE.  (W)
